Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Rashes On Stomach

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

discharge, rash on the stomach

i constantly have dicharge it just wont go away and im pregnant but on treatment i now have developed a redish rash on my stomach , was shall i do
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...You need to see your HIV specialist and/or obstetrician to evalaute the discharge and stomach rash. KH Read more »

Rash induced by PI/Antiretrovirals

Thanks for your answer to my recent questions regarding diarrhea and the new drug regiment I... Read more »

scaly skin and rashes

About a year ago, i noticed a slight discoloration on my forehead, which itched at first but... Read more »
Articles
The Well Project

Side Effects of HIV Drugs

...mild, like a headache or an upset stomach. In some cases, more serious side effects can happen, like liver damage or a severe skin rash. Side effects are most common during the first four to six weeks you are taking a new HIV medication. After... Read more »
AIDS InfoNet

Side Effects

...youcould have higher blood levels and maybe more side effects. Some side effects become worse if the drug is taken on an empty stomach. Others may increase if the drug is taken with fatty food or drink such as whole milk. Each medication comes... Read more »
AIDSinfo

An Overview of Lexiva (Fosamprenavir, Telzir)

...disappear with continued use of the medicine. Less serious side effects of this medicine include depression, diarrhea, mild skin rash, nausea, numbness of the hands or feet, numbness of the mouth or lips, stomach pain, unusual sense of taste,... Read more »
AIDSinfo

An Overview of Ziagen (Abacavir)

...can occur at any time. Individuals taking abacavir sulfate should stop taking it and tell a doctor right away if they have a skin rash or any two or more of the following symptoms: sudden fever; severe tiredness or achiness; diarrhea, nausea,... Read more »
Connect With Others

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

Does the rash itch?

Posted by Anonymous, 1 Reply
...I've all of a sudden developed a rash (about 9-10 days after exposure). Its pretty much only on front. Chest and a little of my stomach. Its more like little raised welts. VERY noticible to say the least. BUT.....I've recently started going to... Read more »

Rash

Posted by Anonymous, 1 Reply
...weeks, it appeared nearly 2 weeks after encounter with a female work colleague. My doctor thinks its fungal, it appears on my stomach and thighs about 12-15 spots in all. Should I be concerned? Does it sound like the acute rash? Thanks for your... Read more »

HIV Rash..PLEASE answer ( JackieB)?

Posted by Anonymous, 1 Reply
...OK, here is my deal...I have had a small red/pinkish area with very small slightly raised red bumps on my stomach for a month. The whole area is about the size of a quarter. It does not itch, but does feel a bit irritated at times The red/pinkish Read more »